MathSciNet Relay Station
MathSciNet bibliographic data
MR1188044 (93k:60044) 60E15 (60J10)
Barbour, A. D.; Chen, Louis H. Y.; Loh, Wei-Liem Compound Poisson approximation for nonnegative random variables via Stein's method. Ann. Probab. 20 (1992), no. 4, 1843–1866.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement